Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bruising after blood test
Apr 5, 2000

I recently had 3 blood tests within a couple of weeks. The first 2 were fine -- no problem. The 3rd however caused bruising on my arm, especially around my elbow. It is now 2 weeks and it's going down slowly. Since then I had one in the left arm no problem, no bruising. Should I be worried about the bruising in the arm or could this be something to do with HIV?

Response from Dr. Henry

You don't mention whether you are HIV + (this forum if for HIV+ persons or their doc). Some people seem to bruise easily and have more bleeding after a blood draw whether or not they are HIV+. It may be a good idea just to double check your platelet count and coagulation parameters if that hasn't been done already. You might want to have more pressure applied for a longer time period after your next blood draws to see if that helps any. Keith Henry, M.D.



Previous
Worried wife
Next
Thank you for HTLV-1 answer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement